# SDR FDEA201601150162

- Difficulty date: January 15, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 59,733 hours, 20,033 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: ARB0029504
- Condition: Cracked
- Location: Tef Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP, INBOARD HINGE FITTING SUPPORT CRACKED AT STA XOSP 557.  REMOVED AND REPLACED HINGE FITTING SUPPORT REF TO EA 8-5710-T0322765.
